# SDR SWIA202156640

- Difficulty date: January 13, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CORROSION REMOVAL AND EVALUATIONS IN AVIONICS BAY  FOR MX TRANS# 22119719 JOB#91516264 OP# 16  FOUND INTERCOSTAL AT STR 27 RH BETWEEN FS 349.00 AND 364.00 TO BE OUT OF LIMITS   (C-CHECK) RO 3/4/2021    REPLACED RH LATCH PIN INTERCOSTAL, FS349.00-364.00 PER SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING SH670-32050 REV J.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED
